# SDR CALA2018012100268

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 92,247 hours, 9,144 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 1290
- Condition: Odor
- Location: Galley
- Part time: 70,527 hours, 14,205 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 108 IN A ZONE HAS STRONG BURNING SMELL WHEN ON.  REMOVED AND REPLACE OVEN 108 IAW AMM 25-34-00. OPS CHECK GOOD.
